Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 35, NWS Kansas City, MO

April 15, 2011Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 15, 2011, 8:07 AM CDT for Cooper County, Missouri. It took effect at Apr 15, 2011, 12:46 PM CDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2011, 8:07 AM CDT (13:07 UTC)
In effect from
Apr 15, 2011, 12:46 PM CDT
Expired
Apr 15, 2011, 2:50 PM CDT
In force
2 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 13:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lamine River near Otterville (OTTM7).

Action stage
10 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06906800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

695 
WGUS43 KEAX 151307
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
807 AM CDT FRI APR 15 2011
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  BLACKWATER RIVER NEAR BLUE LICK
  LAMINE RIVER NEAR OTTERVILLE 1E
  PETITE SALINE CREEK NEAR BOONVILLE

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-195-161307-
/O.NEW.KEAX.FL.W.0034.110416T1630Z-110420T0738Z/
/BLVM7.1.ER.110416T1630Z.110418T0600Z.110419T0738Z.NO/
807 AM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM SATURDAY MORNING TO LATE TUESDAY NIGHT.
* AT  7:45 AM FRIDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 26.5 FEET BY EARLY MONDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   10.4   FRI 08 AM   26.5 EARLY MONDAY MORNING

$$

MOC053-161306-
/O.NEW.KEAX.FL.W.0035.110415T1746Z-110417T0058Z/
/OTTM7.1.ER.110415T1746Z.110415T1800Z.110416T0058Z.NO/
807 AM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LAMINE RIVER NEAR OTTERVILLE.
* FROM THIS AFTERNOON TO SATURDAY EVENING.
* AT  7:15 AM FRIDAY THE STAGE WAS 2.8 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 15.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY THIS EVENING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE 1E   15    2.8   FRI 07 AM   15.5 THIS AFTERNOON

$$

MOC053-161306-
/O.NEW.KEAX.FL.W.0036.110415T1618Z-110417T1952Z/
/BONM7.2.ER.110415T1618Z.110416T0600Z.110416T1952Z.UU/
807 AM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* FROM THIS MORNING TO SUNDAY AFTERNOON.
* AT  7:30 AM FRIDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 21.0 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* AT 19.5 FEET...THE CREEK FLOODS U HIGHWAY ABOUT 4 MILES SOUTHEAST 
  OF BOONVILLE.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16    8.4   FRI 07 AM   21.0 EARLY SATURDAY MORNING

$$
1 follow-up statement
380 
WGUS83 KEAX 151950
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
250 PM CDT FRI APR 15 2011
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAM...
 
  LAMINE RIVER NEAR OTTERVILLE
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-152020-
/O.CAN.KEAX.FL.W.0035.000000T0000Z-110417T0058Z/
/OTTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
250 PM CDT FRI APR 15 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LAMINE RIVER NEAR OTTERVILLE.
* AT  2:15 PM FRIDAY THE STAGE WAS 6.0 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  12.0 FEET EARLY SATURDAY MORNING. 


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15    6.0   FRI 02 PM   12.0 EARLY SATURDAY MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:40 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 15, 6:40 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 AM CDT FRI APR 15 2011

...UPDATED AVIATION...

.DISCUSSION...

AN IMPRESSIVE DEEPENING UPPER LEVEL LOW CONTINUES TO SPIN ACROSS
WESTERN KANSAS EARLY THIS MORNING.  EARLIER TONIGHT...INITIAL BAND
OF CONVECTION LIFTED NORTHEAST THROUGH THE CWA WITH RAINFALL TOTALS
APPROACHING AN INCH OR MORE IN SOME LOCATIONS.  WEAK CONVECTIVE
INDUCED VORT MAX CONTINUES TO LIFT NE ACROSS WEST CENTRAL MO...AND
IS EXPECTED TO CONCENTRATE A MORE FOCUSED AREA OF RA/TSRA INTO
CENTRAL MO THROUGH DAYBREAK.  OTHER CONCERN OVERNIGHT HAS BEEN
WINDS...WITH A COMBINATION OF INCREASING PRESSURE GRADIENT FORCE
FROM DEVELOPING SFC LOW TO THE WEST AND DOWNWARD MOMENTUM TRANSFER
ON WESTERN FLANK OF STRATIFORM PRECIP SHIELD PRODUCING OCCASIONAL
GUSTS HIGHER THAN 40-50 MPH.

THROUGH DAYBREAK...HRRR AND OTHER MESOSCALE MODELS INDICATE THE
CONTINUED DEEPENING OF UPPER LEVEL LOW AND SURFACE LOW PRESSURE JUST
WEST OF THE AREA.  AS UPPER LOW BEGINS TO MOVE SLOWLY EASTWARD AND
SURFACE LOW DEEPENS JUST WEST OF KC...OCCLUDED FRONT IS EXPECTED TO
PIVOT NORTHEASTWARD INTO THE CWA. INITIAL BAND OF RAIN IN WEST
CENTRAL MO WILL BEGIN TO ROTATE BACK NORTHWEST INTO NORTHERN
MO...WITH SCATTERED THUNDERSTORM ACTIVITY TO CONTINUE ON THE
NORTHERN SIDE OF THE OCCLUDED FRONT AS LLJ INTENSIFIES. MODELS SEEM
TO BE RUNNING A BIT BEHIND WITH PRECIP...WITH FRONT ARRIVING FASTER
THAN INDICATED. 06Z NAM AND RUC SEEM TO HAVE THE BEST HANDLE OF
ONGOING ACTIVITY. WINDS ARE EXPECTED TO REMAIN RATHER GUSTY IN
NORTHERN MO THROUGH DAYBREAK.

FOR THE DAYTIME HOURS...THE MOST WIDESPREAD PRECIPITATION WILL
REMAIN IN THE NORTHERN HALF OF THE CWA AS DRY SLOT WILL ROTATE
THROUGH SOUTHERN MO THIS MORNING. TEMPERATURES ARE NOT EXPECTED TO
CLIMB UPWARDS MUCH TODAY WITH AREAS NORTH OF THE OCCLUDED FRONT
EXPERIENCING MORNING HIGHS. BY 18Z SFC LOW PRESSURE SHOULD BE
CENTERED BETWEEN KC AND STJ...WITH INCREASING LOW LEVEL COLD AIR
ADVECTION BEGINNING TO ROTATE AROUND THE BACKSIDE OF THE UPPER LOW.
COLDER SURFACE TEMPERATURES WILL ACTUALLY BEGIN TO ADVECT IN FROM
THE SOUTHWEST WITH STEADY TO FALLING TEMPERATURES IN THE WESTERN
ZONES IN THE AFTERNOON. WIDESPREAD PRECIPITATION EXPECTED IN
NORTHERN MO...KANSAS AND NEBRASKA THROUGH THE AFTERNOON AS TROWAL
REMAINS OVERHEAD...WITH PRECIP AMOUNTS APPROACHING A HALF INCH IN
SOME SPOTS. LATEST GUIDANCE SUGGESTS THAT SFC LOW MAY TRACK SLIGHTLY
FURTHER NORTHWEST...WITH OCCLUDED FRONT MOVING NORTHWARD FASTER THAN
EARLIER MODELS SUGGESTED. THUS...WILL USE 3 HR WEATHER GROUPS AND
ADVANCE PRECIP A BIT FURTHER NORTH AND LOWER POPS IN THE SOUTHERN
HALF OF THE CWA FOR THE MAJORITY OF THE DAY. OTHER MESOSCALE MODELS
SUGGEST MORE SCATTERED SHOWER REDEVELOPMENT OVER THE REMAINDER OF
THE CWA LATER IN THE AFTN AND THE POTENTIAL OF LOW TOP SUPERCELL
ACTIVITY EAST OF THE CWA WHERE SCATTERING OF CLOUDS IN THE DRY SLOT
REMAINS SLIGHTLY HIGHER.

TONIGHT...THE UPPER LEVEL LOW WILL QUICKLY BEGIN TO LIFT NORTHEAST
THIS EVENING AS PROGRESSIVE NORTHERN STREAM TROUGH BEGINS TO MOVE
OUT OF THE NORTHERN ROCKIES.  HOWEVER...LINGERING WAA ON THE WESTERN
FLANK OF THE UPR LOW SHOULD ALLOW FOR LIGHT SHRA ACTIVITY TO
PERSIST INTO THE EARLY EVENING.  STRONG ISENTROPIC DOWNGLIDE SHOULD
BRING PRECIP TO AN END FROM WEST TO EAST AFTER MIDNIGHT.
TEMPERATURES WILL FALL INTO THE 30S...WITH GUSTY WEST TO NORTHWEST
WINDS BETWEEN 15 AND 25 MPH LEADING TO RATHER RAW CONDITIONS THROUGH
SATURDAY MORNING.

SATURDAY AND SUNDAY...PLEASANT CONDITIONS EXPECTED THIS WEEKEND ON
THE BACKSIDE OF THE DEPARTING UPR TROUGH.  QUASI-ZONAL FLOW WILL
ALLOW FOR A QUICK WARMUP NEAR 60 ON SATURDAY UNDER A SUNNY SKY.
SUNDAY WILL FEATURE EVEN BETTER CONDITIONS DESPITE A WEAK SURFACE
TROUGH APPROACHING FROM THE NORTHWEST.  WILL NEED TO KEEP AN EYE ON
A WEAK SHORTWAVE MOVING THROUGH THE REGION ON SUNDAY.  THIS WAVE IS
POORLY SAMPLED AND THUS POORLY HANDLED BY CURRENT GUIDANCE...BUT
SEVERAL MODELS INDICATE A DEVELOPING WARM FRONT UNDERNEATH
INCREASING WAA ALOFT.  MOISTURE WILL REMAIN LIMITED...AND AN
INCREASE IN MID-LVL CLOUDS IS ALL THAT IS ANTICIPATED ATTM.

31

MEDIUM RANGE (MONDAY THROUGH FRIDAY)...

FLOW ACROSS THE CONUS THROUGH THE MEDIUM RANGE PERIOD WILL REMAIN
QUASI-ZONAL...WITH A TREND TOWARDS WEAK TROUGHING IN THE WEST AND
SEVERAL LOW AMPLITUDE PERTURBATIONS EJECTING EAST INTO THE PLAINS.
MODELS CONTINUE TO CONVERGENCE ON BETTER IDENTIFICATION AND TIMING
OF THE FIRST SET OF WAVES ACTING UPON ENHANCED BAROCLINICITY WITHIN
THE LOCAL REGION...HOWEVER STILL REMAIN AT ODDS LATER IN THE PERIOD
DUE TO FAR UPSTREAM INFLUENCES. MOST NOTABLE SHORTWAVE WILL
PROPAGATE EAST FROM THE GREAT BASIN...AND INTENSIFY OVER THE UPPER
MIDWEST DURING THE TUESDAY/WEDNESDAY TIME FRAME...PULLING A SFC
FRONT THROUGH THE CWA WITH INCREASING UPPER LEVEL DYNAMIC SUPPORT.
LARGER QUESTION TOWARDS THE END OF THE WEEK IS WHETHER THIS BOUNDARY
WILL SLIDE FAR ENOUGH SOUTH TO PRECLUDE FURTHER PRECIPITATION
CHANCES. SPREAD AMONG ALL OPERATIONAL AND ENSEMBLE MEMBERS REMAINS
HIGH ENOUGH TO KEEP SOME POP MENTION THROUGH MOST OF THE MEDIUM
RANGE...THOUGH WOULD NOT EXPECT PERSISTENT PRECIPITATION...BUT
RATHER JUST A TYPICAL UNSETTLED SPRING PATTERN.

THERE IS ENOUGH EVIDENCE PRESENTED BY RECENT MODEL OUTPUT TO SUGGEST
MOST...IF NOT ALL THE OF FORECAST AREA WILL BE SOLIDLY IN THE WARM
SECTOR OF THE DEVELOPING CYCLONE MONDAY AND TUESDAY. HAVE INCREASED
TEMPERATURE FORECASTS...WITH MORE WEIGHT TOWARDS THE WARMER ECMWF
(WHICH HAS PERFORMED BETTER IN ANOMALOUSLY WARM REGIMES LATELY).
BASED ON LOW LEVEL THICKNESS PROGS...MAY STILL BE TOO CONSERVATIVE
TUESDAY...WITH HIGH CONCEIVABLY BREACHING A 15F ANOMALY.
OTHERWISE...HAVE KEPT TEMPERATURES NOT FAR FROM CLIMATOLOGY AND
WITHIN A CONSENSUS AVERAGE POST FRONTAL DURING THE END OF THE WEEK.

21

&&

.AVIATION...

SFC LOW PRESSURE WAS LOCATED JUST WEST OF THE TERMINAL CORRIDOR
PRIOR TO THE 12Z TAF ISSUANCE...AND WILL SLOWLY MOVE THROUGH
AERODROME LOCATIONS DURING THE LATE MORNING AND EARLY AFTERNOON.
LARGER UNCERTAINTY EXISTS REGARDING EXACT TIMING OF WIND SHIFTS AND
RAINFALL...AND HAVE FOLLOWED HI-RES HRRR OUTPUT...AS WELL AS
UPSTREAM OBSERVATIONAL TRENDS.

WAA WING OF SHRA/CB WILL ROTATE NORTH THROUGH KANSAS CITY SITES
BETWEEN 13Z AND 14Z...WITH A WIND SHIFT TO A SLY DIRECTION LIKELY
TRAILING THIS ACTIVITY. A NARROW DRY SLOT AND VFR CIGS HAVE LARGELY
FILLED IN SERN KANSAS...THOUGH A WIDE RANGE OF IFR TO VFR CIGS CAN
BE EXPECTED PER UPSTREAM OBS. WILL LIKELY SEE A BREAK IN SHRA NEAR
THE SFC LOW CENTER BY LATE MORNING...HOWEVER AS SFC WINDS SWITCH TO
A WNW DIRECTION...NUMEROUS SHRA WILL FILL IN ON THE WRN PERIPHERY OF
THE STORM SYSTEM. EXPECT INCREASINGLY GUSTY NWLY WINDS AFTER SUNSET
WITH LOWER MVFR/IFR CIGS TO PERSISTENT THROUGH THE OVERNIGHT.

21

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 15, 5:56 AM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 AM CDT FRI APR 15 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
556 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND AN OCCASIONAL THUNDERSTORM WILL BE POSSIBLE TODAY. WHILE
SEVERE WEATHER IS NOT ANTICIPATED...LOCALLY HEAVY RAINFALL MAY LEAD TO
RISES ON AREA RIVERS AND STREAMS.

AN EASTERLY WIND BETWEEN 20 AND 30 MPH WITH OCCASIONAL GUSTS TO 40
MPH MAY BE POSSIBLE ALONG AND NORTH OF HIGHWAY 36 THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE ENTIRE REGION FROM
MONDAY NIGHT THROUGH TUESDAY NIGHT. WHILE UNCERTAINTY
REMAINS ON THE SPEED AND TRACK OF THE RESPONSIBLE STORM SYSTEM...STRONG
TO EVEN SEVERE THUNDERSTORMS MAY BE POSSIBLE.

AFTER A SHORT BREAK...THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY
NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY RAINFALL REPORTS TO THE NATIONAL
WEATHER SERVICE OFFICE.

31

In the hours before

Special weather statement, Apr 15, 3:42 AM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL
342 AM CDT FRI APR 15 2011

KSZ103>105-MOZ028-029-037-151000-
LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-JACKSON-
INCLUDING THE CITIES OF...LEAVENWORTH...KANSAS CITY KS...
OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON...
LIBERTY...EXCELSIOR SPRINGS...KANSAS CITY...INDEPENDENCE
342 AM CDT FRI APR 15 2011

...STRONG WINDS MOVING THROUGH PARTS OF EASTERN KANSAS AND WEST CENTRAL MISSOURI...

HIGH WINDS GUSTING BETWEEN 40 AND 50 MPH WILL BE POSSIBLE ACROSS PARTS
OF THE KANSAS CITY METROPOLITAN AREA THROUGH 5 AM. STRONG DRYING ON
THE BACK EDGE OF AN AREA OF RAIN MOVING NORTH WAS PRODUCING STRONG
WIND GUSTS IN THE FAR SOUTHERN PARTS OF THE METRO AREA. THIS RAIN
SHIELD WILL CONTINUE TO MOVE NORTH OVER THE NEXT HOUR...WITH A PERIOD
OF STRONG WIND GUSTS IN ITS WAKE. STRONGER WINDS SHOULD SUBSIDE BY 5
AM.

21
Special weather statement, Apr 15, 6:03 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL
603 AM CDT FRI APR 15 2011

KSZ102-MOZ001>004-011>013-020-151230-
DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB-
BUCHANAN-
INCLUDING THE CITIES OF...TROY...TARKIO...ROCKPORT...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...MOUND CITY...OREGON...
SAVANNAH...CAMERON...ST. JOSEPH
603 AM CDT FRI APR 15 2011

...STRONG WINDS MOVING THROUGH PARTS OF FAR NORTHWEST MISSOURI...

HIGH WINDS GUSTING BETWEEN 40 AND 50 MPH WILL BE POSSIBLE ACROSS PARTS
OF FAR NORTHWEST MISSOURI...INCLUDING THE CITIES OF MARYVILLE...ST
JOSEPH...AND ALBANY THROUGH 730 AM. STRONG DRYING ON THE BACK EDGE OF
AN AREA OF RAIN WAS MOVING NORTH WAS PRODUCING STRONG WIND GUSTS
THROUGH THE ST JOSEPH AREA. THIS RAIN SHIELD WILL CONTINUE TO MOVE NORTH
OVER THE NEXT HOUR OR SO...WITH A PERIOD OF STRONG WIND GUSTS IN ITS
WAKE. STRONGER WINDS SHOULD SUBSIDE BY 730 AM.

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 5:22 AM CDTRiver Flood WarningEAXCass, Henry, Johnson27 hr
Apr 15, 6:19 AM CDTRiver Flood WarningEAXBates, Cass, Henry26 hr
Apr 15, 7:35 AM CDTRiver Flood WarningEAXJohnson, Pettis39 hr
Apr 15, 7:42 AM CDTRiver Flood WarningEAXRay30 hr
Apr 15, 8:07 AM CDTRiver Flood WarningEAXCooper, Saline5 days
Apr 15, 8:07 AM CDTRiver Flood WarningEAXCooper24 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.